Alert archive / Iowa / River Flood Warnings in 2018

River Flood Warning 36, NWS Des Moines, IA

June 20, 2018Polk County, Story County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 20, 2018, 5:20 PM CDT for Polk County, Story County, Iowa. It took effect at Jun 21, 2018, 1:00 PM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Jun 20, 2018, 5:20 PM CDT (22:20 UTC)
In effect from
Jun 21, 2018, 1:00 PM CDT
Expired
Jun 20, 2018, 8:18 PM CDT
In force
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Polk County, IA, Story County, IA

The radar

The Des Moines radar (KDMX), 24 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Skunk River near Ames US 30 (AESI4). The gauge peaked at 18.75 ft at Jun 21, 2018, 4:00 PM CDT.

actionminormoderate152006/2006/2106/22
Action stage
19 ft
Minor stage
21.5 ft
Moderate stage
23.5 ft
Major stage
24.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05471000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

177 
WGUS43 KDMX 202220
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
520 PM CDT Wed Jun 20 2018

...The National Weather Service in Des Moines has issued a Flood 
Warning for all or portions of the following rivers in Iowa...South 
Skunk River...

  Affecting the following counties in Iowa...Polk...Story
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC153-169-212220-
/O.NEW.KDMX.FL.W.0036.180621T1800Z-180623T1800Z/
/AESI4.1.ER.180621T1800Z.180622T0600Z.180622T1800Z.NO/
520 PM CDT Wed Jun 20 2018

...Flood Warning in effect until Friday afternoon...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The South Skunk River near Ames US 30, or From Squaw Creek...to the
  Polk-Jasper County line.
* Until Friday afternoon.
* At 5:00 PM Wednesday the stage was 16.8 feet, or 4.7 feet below 
  Flood Stage.
* Flood Stage is 21.5 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Thursday afternoon. Continue rising 
  to 22.2 feet, or 0.7 feet above Flood Stage, early Friday morning.
  Then begin falling and go below Flood Stage Friday afternoon.
* Impact...At 21.0 feet, Water affects South 16th Street. Water also 
  affects the sports complex along the river south of US 30.

&&

LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
      4180 9352 4201 9362             

$$

Ansorge
1 follow-up statement
200 
WGUS83 KDMX 210118
FLSDMX

Flood Statement
National Weather Service Des Moines IA
818 PM CDT Wed Jun 20 2018

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...South Skunk River...

  Affecting the following counties in Iowa...Polk...Story
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC153-169-210148-
/O.CAN.KDMX.FL.W.0036.000000T0000Z-180623T1800Z/
/AESI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 PM CDT Wed Jun 20 2018

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The South Skunk River near Ames US 30, or From Squaw Creek...to the
  Polk-Jasper County line.
* At 8:00 PM Wednesday the stage was 17.1 feet, or 4.4 feet below 
  Flood Stage.
* Forecast...crest below Flood Stage with a stage of 18.1 feet, or 
  3.4 feet below Flood Stage, Thursday morning. 

&&

LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
      4180 9352 4201 9362             

$$

Ansorge

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 20, 3:36 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 20, 3:36 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
336 PM CDT Wed Jun 20 2018

.SHORT TERM.../Tonight through Thursday Night/
Issued at 334 PM CDT Wed Jun 20 2018

This Afternoon Through This Evening...
20z sfc analysis continued to show a deepening sfc low positioned
over west-central Iowa, with an attendant boundary/warm front to
serve as a focusing mechanism. One could pick up the
vorticity/rotation of winds throughout the atmosphere merely by
looking at vis sat imagery through this morning. All relevant
parameters (0-1km srh, LCL heights nearing 500m, etc) in place
and sufficient to support tor threat for this afternoon. Big
question leading into the day was the impact cloud cover would
have on destabilization along and south of Highway 20, and
primarily focus south of Highway 30. By 18z, sfc temps had made it
into the upper 70s to even mid 80s in far southern Iowa,
indicating diabatic heating a go for today. With sfc dwpts in the
low to mid 70s, plenty of moisture present as well.

Ongoing thunderstorms will continue through the evening hours.
Expecting stabilization of convection to occur with waning of
daytime heating. Best bulk shear and other severe parameters to
move northeast of the DMX CWA by around 00z, ending severe threat.
Tor threat may end by around 22z.

Tonight...
Rainfall/flash flooding threat will continue across
northern/northwestern Iowa. Hi-Res/CAMs and long-range models show
excellent agreement with keeping upper low over NW Iowa. Trend
has been to push best moisture, etc. northeast... and as a result
have significantly trimmed POPs south of Highway 30. Given near-
stationary setup of forcing over NW/N Iowa, 1 to 3 inches in this
area seems prudent. Flash flood potential continues in this area.
Worth noting that ground is decently saturated from rainfall
earlier in the week, and crops are running a few weeks behind
schedule in northern/NW Iowa.

Tomorrow Through Tomorrow Night...
Upper low will propagate southeastward, making it into central
Illinois by 12z Fri. A lingering 30kt LLJ will keep moisture
transport going into central Iowa, however the best forcing will
pull away with the upper low. Have light POPs/QPF going tomorrow,
but flooding threat should be ended.

.LONG TERM.../Friday through Wednesday/
Issued at 334 PM CDT Wed Jun 20 2018

Upper low will be drifting off to the southeast on Friday and
precipitation chances will dwindle during the day. Upper flow
pattern remains active this weekend with a shortwave passing through
the plains Saturday night. The 12UTC models place the brunt of the
precipitation south of Iowa but rain chances return Saturday night.

The next system to impact the upper midwest is early next week.
Another upper low is forecast to move through the region on Tuesday.
The 12 UTC GFS/ECMWF both suggest severe potential with system over
central Iowa on Tuesday and the potential for more heavy rain. For
now, we will continue decent precipitation chances. Temperatures
will remain seasonable for late June.

&&

.AVIATION.../For the 18Z TAFS through 18Z Thursday afternoon/
Issued at 1233 PM CDT Wed Jun 20 2018

Very active TAF forecast. Prolonged precip expected at KMCW and
possibly KALO. Timing of showers/thunderstorms will be tricky...
mainly think showers, but a lightning strike or two possible
overnight. Visibility may need to temporarily lowered during
periods of higher rainfall rates.

Medium to high confidence in low CIGs overnight at KFOD, KMCW, and
KALO. Winds will be increasing above 10kts tomorrow afternoon at
KMCW and KALO.

&&

.HYDROLOGY...
Issued at 334 PM CDT Wed Jun 20 2018

A complicated hydrologic situation and forecast continues to play
out today and through the end of the week. Fortunately, up to this
point, no area has been crippled with enough rounds of heavy
rainfall to result in moderate to major flash or river flooding.
Unfortunately, that does mean that a large portion of the western
half to two-thirds of the state has nearly saturated to saturated
soils. With the potential for additional heavy rainfall of 2-4 or
more inches over parts of west central and northwest Iowa continuing
tonight, the potential for flash flooding and increased magnitude
and aerial extent of river flooding increases. A number of river
flood forecasts have already been issued along the Raccoon and Des
Moines river basins based on what is currently being routed and what
is expected to fall through tomorrow morning. It will also be
important to keep in mind that more rainfall is expected to end the
week, though is not of the same magnitude as has been experienced
early this week.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for IAZ025-035-036-
045>048-059-060.

Flash Flood Watch through Thursday morning for IAZ004>006-015-
016-023-024-033-034-044.

&&

SHORT TERM...Kotenberg
LONG TERM...Johnson
AVIATION...Kotenberg
HYDROLOGY...Curtis
Hazardous weather outlook, Jun 20, 5:16 PM CDT, 4 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
516 PM CDT Wed Jun 20 2018

IAZ004>006-015-016-023-033-212230-
Emmet-Kossuth-Winnebago-Palo Alto-Hancock-Pocahontas-Sac-
516 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Flash Flood Watch is in effect for the area through 7 am.
Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

Thunderstorms are likely through into tonight. The threat for
severe weather is low. Heavy rainfall is expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed. Reports of any flooding or
heavy rainfall are always appreciated.

IAZ007-017-044>046-048-057-058-070>074-081>085-092>097-212230-
Worth-Cerro Gordo-Crawford-Carroll-Greene-Story-Audubon-Guthrie-
Cass-Adair-Madison-Warren-Marion-Adams-Union-Clarke-Lucas-Monroe-
Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
516 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

Showers and thunderstorms are possible tonight. After 7 pm, there
will be no severe weather threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

IAZ047-059-060-212230-
Boone-Dallas-Polk-
516 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Flash Flood Watch is in effect for the area through 7 pm. River
Flood Warnings are in effect for the area. Please refer to the
National Weather Service website at weather.gov/desmoines for
further details.

Showers and thunderstorms are possible tonight. After 7 pm, there
will be no severe weather threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed. Reports of any flooding are
always appreciated.

IAZ025-036-212230-
Wright-Hamilton-
516 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Tornado Watch is in effect for the area through 7 pm. A Flash
Flood Watch is in effect for the area through 7 pm. Please refer
to the National Weather Service website at weather.gov/desmoines
for further details.

Showers and thunderstorms are possible tonight. After 7 pm, there
will be no severe weather threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed after 7 pm. Reports of any
flooding or heavy rainfall are always appreciated.

IAZ026>028-037>039-049-050-061-062-075-086-212230-
Franklin-Butler-Bremer-Hardin-Grundy-Black Hawk-Marshall-Tama-
Jasper-Poweshiek-Mahaska-Wapello-
516 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Tornado Watch is in effect for the area through 7 pm. Please
refer to the National Weather Service website at
weather.gov/desmoines for further details.

Showers and thunderstorms are possible tonight. After 7 pm, there
will be no severe threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed after 7 pm. Reports of
heavy rainfall are always appreciated.

IAZ035-212230-
Webster-
516 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Tornado Watch is in effect for the area through 7 pm. A Flash
Flood Watch is in effect for the area through 7 pm. River Flood
Warnings are in effect for the area. Please refer to the National
Weather Service website at weather.gov/desmoines for further
details.

Showers and thunderstorms are possible tonight. After 7 pm, there
will be no severe weather threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed after 7 pm. Reports of any
flooding or heavy rainfall are always appreciated.

IAZ034-212230-
Calhoun-
516 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Flash Flood Watch is in effect for the area through 7 pm.
Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

Showers and thunderstorms are possible tonight. After 7 pm, there
will be no severe weather threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

IAZ024-212230-
Humboldt-
516 PM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A Tornado Watch is in effect for the area through 7 pm. A Flash
Flood Watch is in effect for the area through 7 am. Please refer
to the National Weather Service website at weather.gov/desmoines
for further details.

Showers and thunderstorms are likely into tonight. Heavy rainfall
is expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for weak thunderstorms across the area Thursday
into Friday. The severe weather threat is minimal. Thunderstorm
chances continue off and on through the weekend into early next
week. The threat of severe weather will be determined in the
coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed after 7 pm tonight. Reports
of any flooding or heavy rainfall are always appreciated.

Kotenberg

In the hours before

Local storm report, Jun 20, 4:06 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
406 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     2 S THOR                42.67N 94.05W
06/20/2018  E60 MPH          HUMBOLDT           IA   TRAINED SPOTTER

            CORN HAS BEEN FLATTENED.

&&

BF
Local storm report, Jun 20, 4:25 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
425 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       3 NE OTHO               42.45N 94.09W
06/20/2018  E1.95 INCH       WEBSTER            IA   TRAINED SPOTTER

            THIS RAIN OCCURRED BETWEEN 2PM-4PM.

&&

BF
Local storm report, Jun 20, 4:31 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
431 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      RODMAN                  43.03N 94.53W
06/20/2018                   PALO ALTO          IA   LAW ENFORCEMENT

            COUNTY SHERIFF'S OFFICE REPORTED FULLY WATER
            COVERED ROADS IN AND AROUND THE TOWN OF
            RODMAN.

&&
Local storm report, Jun 20, 4:52 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
452 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     FLASH FLOOD      LIVERMORE               42.87N 94.18W
06/20/2018                   HUMBOLDT           IA   LAW ENFORCEMENT

            COUNTY SHERIFF'S OFFICE REPORTED MULTIPLE
            ROADS COVERED IN AND AROUND LIVERMORE.

&&
Local storm report, Jun 20, 4:56 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
456 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FLASH FLOOD      4 N LIVERMORE           42.93N 94.19W
06/20/2018                   KOSSUTH            IA   LAW ENFORCEMENT

            KOSSUTH COUNTY SHERIFF'S OFFICE REPORTED
            ROAD SUBMERGED NEAR SPRING VALLEY GOLF
            COURSE.

&&
Local storm report, Jun 20, 4:57 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
457 PM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     FLASH FLOOD      5 S ALGONA              43.00N 94.23W
06/20/2018                   KOSSUTH            IA   LAW ENFORCEMENT

            KOSSUTH COUNTY SHERIFF'S OFFICE REPORTED
            HIGHWAY 169 UNDER WATER ABOUT 5 MILES SOUTH
            OF ALGONA.

&&

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:39 PM CDTRiver Flood WarningDMXPolk9 days
Jun 19, 8:39 PM CDTRiver Flood WarningDMXPolk8 days
Jun 20, 1:19 AM CDTSpecial Weather StatementDMXCarroll56 min
Jun 20, 2:12 AM CDTFlash Flood WarningDMXCalhoun, Webster5 hr
Jun 20, 2:17 AM CDTSpecial Weather StatementDMXBoone58 min
Jun 20, 4:28 AM CDTFlash Flood WatchDMXAdair, Audubon, Boone, Calhoun, Carroll, Cass and 18 more23 hr
Jun 20, 10:38 AM CDTRiver Flood WarningDMXWebster19 days
Jun 20, 10:38 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster3 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXDallas, Polk6 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXPolk6 days
Jun 20, 10:43 AM CDTRiver Flood WatchDMXBlack Hawk34 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXPolk, Story7 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXJasper, Marion, Polk10 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXEmmet6 hr
Jun 20, 10:43 AM CDTRiver Flood WatchDMXHumboldt10 hr
Jun 20, 12:49 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion41 min
Jun 20, 2:16 PM CDTTornado WarningDMXCarroll, Greene29 min
Jun 20, 2:22 PM CDTTornado WarningDMXBoone, Dallas, Greene25 min
Jun 20, 2:26 PM CDTSpecial Weather StatementDMXDavis, Wapello49 min
Jun 20, 2:43 PM CDTSpecial Weather StatementDMXPolk, Story62 min
Jun 20, 2:43 PM CDTTornado WarningDMXWebster47 min
Jun 20, 2:46 PM CDTTornado WarningDMXCalhoun, Greene17 min
Jun 20, 3:02 PM CDTTornado Warning Tornado observedDMXHardin11 min
Jun 20, 3:16 PM CDTTornado Warning Tornado observedDMXHardin29 min
Jun 20, 3:18 PM CDTTornado Warning Tornado observedDMXGrundy, Hardin57 min
Jun 20, 3:21 PM CDTTornado WarningDMXHumboldt, Kossuth39 min
Jun 20, 3:24 PM CDTTornado WarningDMXWebster37 min
Jun 20, 3:57 PM CDTTornado WarningDMXGrundy, Hardin33 min
Jun 20, 4:06 PM CDTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Wright39 min
Jun 20, 4:13 PM CDTFlash Flood WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas6 hr
Jun 20, 4:25 PM CDTFlash Flood WarningDMXHumboldt, Kossuth6 hr
Jun 20, 5:06 PM CDTRiver Flood WarningDMXEmmet38 days
Jun 20, 5:34 PM CDTTornado Warning Tornado observedDMXMahaska, Monroe, Wapello41 min
Jun 20, 6:05 PM CDTSevere Thunderstorm WarningDMXDavis, Wapello41 min
Jun 20, 6:45 PM CDTSevere Thunderstorm WarningDMXStory30 min

Nearby

River Flood Warnings in Iowa, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.